# SDR AALA202307102069

- Difficulty date: July 10, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737823
- Aircraft serial: 31231
- Aircraft time: 22,259 hours, 9,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD RIGHT HAND OVERWING SLIDE EMERGENCY LIGHT INOPERATIVE. REPLACED LAMP PER AMM 33-51-01 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
